# SDR CALA0400493

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 18,556 hours, 9,833 cycles
- Engine: Ge CFM563B1
- Engine time: 27,924 hours, 14,602 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Shutoff Valve
- Part number: 405744
- Part serial: 8798
- Condition: Shorted
- Location: Nr 1 Engine
- Part time: 18,556 hours, 9,833 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE AUTOTHROTTLE DISCONNECTED AND THE NR 1 ENGINE AUTO SHUTDOWN ON FINAL APPROACH TO IAH.  NO RESTART WAS ATTEMPTED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND CANNON PLUG D05162P SHORTED WHICH CAUSED THE NR 1 ENGINE FUEL S/O VALVE TO POWER CLOSED.  THE FUEL S/O MOTOR WAS ALSO SHORTED.  THE FUEL S/O VALVE WAS REPLACED IAW MM 28-22-11.  THE D05162P AND D05162J CANNON PLUGS WERE REMOVED AND REPLACED IAW STANDARD PRACTICES WIRING MANUAL 20-00-01.  ALL OPERATIONAL CHECKS WERE GOOD.
